# SDR DL76S951867

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410226A
- Condition: Dented
- Location: Nr 11 Te Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT T/E WEDGE UPPER SURFACE DENTED.  REPLACED WEDGE PER CMM 57-43-61.
